RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 579–582 (Mi de8599)  

Ordinary Differential Equations

Two multidimensional supplements to the Poincaré–Bendixson theorem

S. M. Dzyuba

Tambov State Technical University

Full text: PDF file (542 kB)

English version:
Differential Equations, 1995, 31:4, 538–540

Bibliographic databases:
UDC: 517.925
Received: 15.11.1993

Citation: S. M. Dzyuba, “Two multidimensional supplements to the Poincaré–Bendixson theorem”, Differ. Uravn., 31:4 (1995), 579–582; Differ. Equ., 31:4 (1995), 538–540

Citation in format AMSBIB
\Bibitem{Dzy95}
\by S.~M.~Dzyuba
\paper Two multidimensional supplements to the Poincar\'e--Bendixson theorem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 579--582
\mathnet{http://mi.mathnet.ru/de8599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370323}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 538--540


Linking options:
  • http://mi.mathnet.ru/eng/de8599
  • http://mi.mathnet.ru/eng/de/v31/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019